# SDR REXA2013051600840

- Difficulty date: May 16, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT LAV SVC AREA CONNECTOR PLUG DOUBLER IS CHAFED.  REPAIRED LWR FUSELAGE AFT LAV SERVICE AREA IAW REO 690-53-51-076 & EO R53369.
